# SDR 2016FA0000583

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: General aviation
- Aircraft: N602MB
- Make and model: Cessna 206CESSNA
- Aircraft serial: U20604052
- Aircraft time: 7,213 hours, 6,917 cycles
- Engine: Cont IO550F
- Engine time: 855 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Part time: 25 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY ALTERNATOR FAILED IN FLIGHT.
